# SDR ASOA2014112611798

- Difficulty date: November 4, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE IS DEEPLY GOUGED FROM PROTRUDING ROLL PIN IN PAX DOOR HINGE PIN.  REMOVED PAX DOOR IAW AMM 52-11-00-000-803.  INSTALLED THE PAX DOOR IAW AMM 52-11-00-400-802.  COMPLIED WITH REPAIR TO PAX DOOR LUG LAND REAR IAW 601R-53-21-814 TYPE IV REPAIR.  REWORKED AREAS IAW REO 601R-53-21-814 AND NDTM 51-20-08.
